# SDR SWAA2025063085471

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8806Q
- Make and model: Boeing 737-8
- Aircraft serial: 65471
- Aircraft time: 13,515 hours, 7,457 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER L/H UPPER FWD SPAR SLIDING SEAL CRACKED.<[01] REMOVED AND REPLACED HORIZONTAL STABILIZER L/H UPPER FWD SPAR SLIDING SEAL IN ACCORDANCE WITH AMM 53-31-31. OPS CHECK GOOD.
